Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An upper bound for the least dilatation


Author: Max Bauer
Journal: Trans. Amer. Math. Soc. 330 (1992), 361-370
MSC: Primary 57M99; Secondary 57N05, 57R50, 58F15
MathSciNet review: 1094556
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We given an upper bound for the least dilatation arising from a pseudo-Anosov map of a closed surface of genus greater or equal to three.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57M99, 57N05, 57R50, 58F15

Retrieve articles in all journals with MSC: 57M99, 57N05, 57R50, 58F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1094556-6
PII: S 0002-9947(1992)1094556-6
Article copyright: © Copyright 1992 American Mathematical Society